# SDR ASAA2025051958500

- Difficulty date: May 19, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44112
- Aircraft time: 25,721 hours, 8,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR WEB SILL CORRODED IN MULTIPLE SPOTS (MARKED). GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS REMOVED ADN REPLACED AFT CARGO DOOR WEB SILL IAW B737-900ER SRM 51-40-02-0G-0W=1 O= .050 R= .039 L= 1 D= .011.
